RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 575–586 (Mi zvmmf6955)  

This article is cited in 1 scientific paper (total in 1 paper)

The best uniform approximation of functions of several arguments

V. N. Malozemov

Leningrad

Full text: PDF file (984 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 28–43

Bibliographic databases:

UDC: 518:517.949.1
MSC: 65D10
Received: 14.03.1969

Citation: V. N. Malozemov, “The best uniform approximation of functions of several arguments”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 575–586; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 28–43

Citation in format AMSBIB
\Bibitem{Mal70}
\by V.~N.~Malozemov
\paper The best uniform approximation of functions of several arguments
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 575--586
\mathnet{http://mi.mathnet.ru/zvmmf6955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0281320}
\zmath{https://zbmath.org/?q=an:0211.47004}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 28--43
\crossref{https://doi.org/10.1016/0041-5553(70)90112-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6955
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p575

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Dem'yanov, V. N. Malozemov, “On the theory of non-linear minimax problems”, Russian Math. Surveys, 26:3 (1971), 57–115  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:229
    Full text:106
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020